# SDR SWAA2025051956208

- Difficulty date: April 6, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 58,063 hours, 34,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOCATED BTW BS 294.5 TO BS 303.9 AT LEVEL STR 15L AT FWD GALLEY AREA 2025-242297<[01] REPLACED INTERCOSTAL LOCATED BTW BS 294.5 TO BS 303.9 AT LEVEL STR 15L AT FWD GALLEY AREA IAW B737-700 SRM 50-10-02-0G-0 ITEM 9 AND DWG 141A8180 SHEET 29 REV C AND DWG 141A8180 SHEET 29 REV C. SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFF BELOW
